# SDR CALA2024061001741

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 79,676 hours, 28,879 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT PRIMARY GEAR INDICATOR LIGHTS INOP FOUND LEFT MLG LIGHT BURNED OUT.  RELAMPED AND TESTED ALL LIGHTS. PERFORMED PSEU BITE TEST PER 32-09 TASK 801 NO EXHISTING FAULTS, NO FAULT HISTORY. ALL GEAR IND LIGHTS OPS CHECK NORMAL. OK TO CONTINUE.
